# SDR UIEA2025040700445

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 129,648 hours, 22,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORI STAB TIP CLOSURE RIB LOWER CHORD CRACK.( LOWER CHORD REPLACED AS PER SRM 51-10-02 & NEW LOWER CHORD HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW LOWER CHORD INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
